Подписаться
A.O. Smirnov
A.O. Smirnov
Saint Petersburg State University of Aerospace Instrumentation (SUAI)
Подтвержден адрес электронной почты в домене guap.ru
Название
Процитировано
Процитировано
Год
Finite-gap elliptic solutions of the KdV equation
AO Smirnov
Acta Applicandae Mathematica 36 (1), 125-166, 1994
661994
Real finite-gap regular solutions of the Kaup–Boussinesq equation
AO Smirnov
Teoreticheskaya i Matematicheskaya Fizika 66 (1), 30-46, 1986
601986
A matrix analogue of Appell's theorem and reductions of multidimensional Riemann theta-functions
AO Smirnov
Mathematics of the USSR-Sbornik 61 (2), 379, 1988
571988
Elliptic solitons and Heun's equation
AO Smirnov
arXiv preprint math/0109149, 2001
552001
On the Riemann theta function of a trigonal curve and solutions of the Boussinesq and KP equations
VB Matveev, AO Smirnov
letters in mathematical physics 14 (1), 25-31, 1987
531987
On the Riemann theta function of a trigonal curve and solutions of the Boussinesq and KP equations
VB Matveev, AO Smirnov
letters in mathematical physics 14 (1), 25-31, 1987
531987
A matrix analogue of Appell's theorem and reductions of multidimensional Riemann theta-functions
AO Smirnov
Mathematics of the USSR-Sbornik 61 (2), 379, 1988
491988
Elliptic solutions of the Korteweg-de Vries equation
AO Smirnov
Mathematical notes of the Academy of Sciences of the USSR 45 (6), 476-481, 1989
461989
AKNS and NLS hierarchies, MRW solutions, Pn breathers, and beyond
VB Matveev, AO Smirnov
Journal of Mathematical Physics 59 (9), 091419, 2018
392018
Symmetric reductions of the Riemann o-function and some of their applications to the Schrodinger and Boussinesq equations
VB Matveev, AO Smirnov
Translations of the American Mathematical Society-Series 2 157, 227-238, 1993
351993
Some comments on the solvable chiral Potts model
VB Matveev, AO Smirnov
letters in mathematical physics 19 (3), 179-185, 1990
331990
Cylindrical Kadomtsev-Petviashvili equation: Old and new results
C Klein, VB Matveev, AO Smirnov
Theoretical and Mathematical Physics 152 (2), 1132-1145, 2007
322007
Simplest trigonal solutions of the Boussinesq and Kadomtsev-Petviashvili equations
VB Matveev, AO Smirnov
Akademiia Nauk SSSR Doklady 293 (1), 78-82, 1987
311987
Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg-de Vries equation
AO Smirnov
Sbornik: Mathematics 82 (2), 461, 1995
291995
Elliptic solutions of the nonlinear Schrödinger equation and the modified Korteweg-de Vries equation
AO Smirnov
Sbornik: Mathematics 82 (2), 461, 1995
291995
On the integrable elliptic cylindrical Kadomtsev-Petviashvili equation
KR Khusnutdinova, C Klein, VB Matveev, AO Smirnov
Chaos: An Interdisciplinary Journal of Nonlinear Science 23 (1), 013126, 2013
272013
Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: a unified approach
VB Matveev, AO Smirnov
Theoretical and Mathematical Physics 186 (2), 156-182, 2016
262016
Periodic two-phase “rogue waves”
AO Smirnov
Mathematical Notes 94 (5), 897-907, 2013
242013
Solution of a nonlinear Schrödinger equation in the form of two-phase freak waves
AO Smirnov
Theoretical and Mathematical Physics 173 (1), 1403-1416, 2012
222012
Finite-gap solutions of the Fuchsian equations
AO Smirnov
Letters in Mathematical Physics 76 (2), 297-316, 2006
222006
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20